Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

High BP, serum cholesterol within limits, angiography report clear. Taking Remisave, Revelol. Suggestion?

I am a 48 year male in sales job. Since last year my BP in winter was high. I took medicine from 15th Dec 2011 to 15th Feb. 2012 Took Remisave 5 every morning. This time also BP is high upto 144/95. I am taking Revelol 12.5 mg every morning after breakfast. Serum Cholestrol is within limits. Angiography report is clear. Pls advice
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your blood pressure is still high in spite of taking medicine.
It is very necessary to keep your blood pressure in normal limits to avoid future complications.
Ideally your BP should be around 120/80 mm of hg.
Make life style changes in form of reduction of weight,regular exercises and taking proper nutrition.
Consult a physician and take proper treatment from him to reduce your BP.
Be in regular touch with your doctor.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor